Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

What causes spotting with pain and the burning sensation in the vagina during and after sex?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12392 Questions
Question
Hello. So today I had unprotected sex and my bf didn't cum in me. It was rough sex and I did give head. This is my 2nd time having sex but 1st time unprotected. So after we finished I went to the bathroom and it was painful to pee, almost like a burning feeling and when I finished there was blood on the toilet paper. So I went back to the room and saw that there was blood on the sheets. Why did I bleed during and after sex and why does it hurt to pee. It also hurts when I sit down. I didn't bleed last time and it didn't hurt to pee after, but maybe it has to do with the fact that we used a condom last time. ... So it's been like 3 hours since we did it and I'm just wondering what is going on. Thanks (:
Posted Mon, 20 Jan 2014 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 27 minutes later
Brief Answer: Can be due to vulvovaginitis. Detailed Answer: Hello, Thanks for trusting us with your health concern. The mild bleeding that you are having and the burning sensation is likely to be due to the rough sex that you had. It must have caused an inflammation of the vaginal mucosa. This can happen due to a lesser lubrication while having sex. You can wash the area properly and apply some antiseptic ointment in the area like neosporin ointment for relief. You can also take a mild anti inflammatory like ibuprofen after meals for relief. If the bleeding and the pain on peeing continues for more than 48 hours then systemic antoibiotics may be needed to prevent an infection in the area. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor